MathSciNet Relay Station
MathSciNet bibliographic data
MR2411420 55P48 (16E40 18D50 32G15)
Kaufmann, Ralph M. Moduli space actions on the Hochschild co-chains of a Frobenius algebra. II. Correlators. J. Noncommut. Geom. 2 (2008), no. 3, 283–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement